The present paper deals with fifth order convergent Newton-type with and without derivative iterative methods for estimating a simple root of nonlinear equations. The error equations are used to establish the fifth order of convergence of the proposed iterative methods. Finally, various numerical comparisons are made using MATLAB to demonstrate the performence of the developed methods.
Digital Object Identifier (DOI)
Kumar, Manoj; Kumar Singh, Akhilesh; and Srivastava, Akanksha
"A New Fifth Order Derivative Free Newton-Type Method for Solving Nonlinear Equations,"
Applied Mathematics & Information Sciences: Vol. 09
, Article 46.
Available at: https://dc.naturalspublishing.com/amis/vol09/iss3/46